MathSciNet Relay Station
MathSciNet bibliographic data
MR442913 (56 #1288) 54H25
Hagopian, Charles L. Addendum to: "A fixed point theorem for hyperspaces of $\lambda $ connected continua'' (Proc. Amer. Math. Soc. 53 (1975), no. 1, 231–234). Proc. Amer. Math. Soc. 62 (1977), no. 2, 374–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement